Takip et
Reza Saadati
Reza Saadati
Iran University of Sci and Technology
eml.cc üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On the intuitionistic fuzzy topological spaces
R Saadati, JH Park
Chaos, Solitons & Fractals 27 (2), 331-344, 2006
6262006
Fixed point theorems in generalized partially ordered G-metric spaces
R Saadati, SM Vaezpour, P Vetro, BE Rhoades
Mathematical and Computer Modelling 52 (5-6), 797-801, 2010
2582010
Some results on fuzzy Banach spaces
R Saadati, SM Vaezpour
Journal of Applied Mathematics and Computing 17, 475-484, 2005
2112005
Common fixed point theorems on generalized distance in ordered cone metric spaces
YJ Cho, R Saadati, S Wang
Computers & Mathematics with Applications 61 (4), 1254-1260, 2011
1852011
Common fixed points of almost generalized contractive mappings in ordered metric spaces
L Ćirić, M Abbas, R Saadati, N Hussain
Applied Mathematics and Computation 217 (12), 5784-5789, 2011
1762011
Nonlinear contraction theorems in probabilistic spaces
D O’Regan, R Saadati
Applied Mathematics and Computation 195 (1), 86-93, 2008
1212008
Functional inequalities in non-Archimedean Banach spaces
YJ Cho, C Park, R Saadati
Applied Mathematics Letters 23 (10), 1238-1242, 2010
1202010
Erratum to: A Note to Paper" On the Stability of Cubic Mappings and Quartic Mappings in Random Normed Spaces"
R Saadati, SM Vaezpour, YJ Cho
Journal of Inequalities and Applications 2009, 1-6, 2009
1172009
Modified intuitionistic fuzzy metric spaces and some fixed point theorems
R Saadati, S Sedghi, N Shobe
Chaos, Solitons & Fractals 38 (1), 36-47, 2008
1142008
Stability of functional equations in random normed spaces
YJ Cho, TM Rassias, R Saadati
Springer Science & Business Media, 2013
1052013
Nonlinear coupled fixed point theorems in ordered generalized metric spaces with integral type
YJ Cho, BE Rhoades, R Saadati, B Samet, W Shatanawi
Fixed Point Theory and Applications 2012, 1-14, 2012
1032012
Monotone generalized contractions in partially ordered probabilistic metric spaces
LB Ćirić, D Miheţ, R Saadati
Topology and its Applications 156 (17), 2838-2844, 2009
1022009
Non-Archimedean L-fuzzy normed spaces and stability of functional equations
R Saadati, C Park
Computers & Mathematics with Applications 60 (8), 2488-2496, 2010
952010
Intuitionistic fuzzy Euclidean normed spaces
R Saadati, JH Park
Commun. Math. Anal 1 (2), 1-6, 2006
892006
A common fixed point theorem in L-fuzzy metric spaces
R Saadati, A Razani, H Adibi
Chaos, Solitons & Fractals 33 (2), 358-363, 2007
842007
On the stability of cubic mappings and quadratic mappings in random normed spaces
E Baktash, YJ Cho, M Jalili, R Saadati, SM Vaezpour
Journal of Inequalities and Applications 2008, 1-11, 2008
802008
On the topology and wt-distance on metric type spaces
N Hussain, R Saadati, RP Agrawal
Fixed point theory and applications 2014, 1-14, 2014
782014
The stability of the quartic functional equation in random normed spaces
D Miheţ, R Saadati, SM Vaezpour
Acta Applicandae Mathematicae 110, 797-803, 2010
772010
Common fixed point theorems in L-fuzzy metric spaces
H Adibi, YJ Cho, D O‘Regan, R Saadati
Applied Mathematics and Computation 182 (1), 820-828, 2006
722006
Random stability of an additive-quadratic-quartic functional equation
M Mohamadi, YJ Cho, C Park, P Vetro, R Saadati
Journal of Inequalities and Applications 2010, 1-18, 2010
712010
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20